# SDR SWAA2024110154466

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 46,833 hours, 28,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 ABC EMERGENCY FLOOD LIGHT INOP<[01] RELAMPED ROW 14 ABC EMERGENCY AREA LIGHT PER AMM 33-51-03. OPS CHECK GOOD AT THIS TIME.
